Journal of the Physical Society of Japan
Online ISSN : 1347-4073
Print ISSN : 0031-9015
ISSN-L : 0031-9015
On the Magnetic Resonance in Low-Dimensional Dense Paramagnets
Ad Lagendijk
Author information
JOURNAL RESTRICTED ACCESS

1979 Volume 46 Issue 3 Pages 784-786

Details
Abstract
We discuss some general aspects of the satellite lines in the magnetic resonance spectra of low-dimensional paramagnets. We point out that the so called 3ω0-transition does not appear in a first-order treatment.
Content from these authors

This article cannot obtain the latest cited-by information.

© THE PHYSICAL SOCIETY OF JAPAN
Previous article Next article
feedback
Top